Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 751949, 11 pages
http://dx.doi.org/10.1155/2014/751949
Research Article

On Blow-Up Structures for a Generalized Periodic Nonlinearly Dispersive Wave Equation

1Department of Applied Mathematics, Sichuan University of Science and Engineering, Zigong 643000, China
2Sichuan Province University Key Laboratory of Bridge Non-Destruction Detecting and Engineering Computing, Zigong 643000, China

Received 6 November 2013; Accepted 23 February 2014; Published 7 April 2014

Academic Editor: Shaoyong Lai

Copyright © 2014 Ying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The local well-posedness for a generalized periodic nonlinearly dispersive wave equation is established. Under suitable assumptions on initial value , a precise blow-up scenario and several sufficient conditions about blow-up results to the equation are presented.